Minimal atlases of manifolds
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 26 (1985) no. 4, pp. 389-397.
@article{CTGDC_1985__26_4_389_0,
     author = {Cavicchioli, Alberto and Grasselli, Luigi},
     title = {Minimal atlases of manifolds},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {389--397},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {26},
     number = {4},
     year = {1985},
     mrnumber = {816648},
     zbl = {0593.55002},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1985__26_4_389_0/}
}
TY  - JOUR
AU  - Cavicchioli, Alberto
AU  - Grasselli, Luigi
TI  - Minimal atlases of manifolds
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1985
SP  - 389
EP  - 397
VL  - 26
IS  - 4
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1985__26_4_389_0/
LA  - en
ID  - CTGDC_1985__26_4_389_0
ER  - 
%0 Journal Article
%A Cavicchioli, Alberto
%A Grasselli, Luigi
%T Minimal atlases of manifolds
%J Cahiers de Topologie et Géométrie Différentielle Catégoriques
%D 1985
%P 389-397
%V 26
%N 4
%I Dunod éditeur, publié avec le concours du CNRS
%U http://www.numdam.org/item/CTGDC_1985__26_4_389_0/
%G en
%F CTGDC_1985__26_4_389_0
Cavicchioli, Alberto; Grasselli, Luigi. Minimal atlases of manifolds. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 26 (1985) no. 4, pp. 389-397. http://www.numdam.org/item/CTGDC_1985__26_4_389_0/

DH P. Doyle & J. Hocking, A decomposition theorem for n-dimensional manifolds, Proc. A.M.S. 13 (1962), 469-471. | MR | Zbl

FGl M. Ferri & C. Gagliardi, Crystallisation moves, Pac. J. Math. 100 (1982), 85-103. | MR | Zbl

FG2 M. Ferri & C. Gagliardi, Strong ball coverings of manifolds, Atti Sem. Mat. Fis. Univ. Modena 28 (1979), 289-293. | MR | Zbl

H J.F.P. Hudson, Piecewise linear topology, W.A. Benjamin Inc., 1969. | MR | Zbl

HM J.P. Hempel & D.R. Mcmillan Jr, Covering three-manifolds with open cells, Fund. Math. 64 (1969), 99-104. | MR | Zbl

HW P.J. Hilton & S. Wylie, An introduction to algebraic topology, homology theory, Cambridge Univ. Press, 1960. | MR | Zbl

KT K. Kobayashi & Y. Tsukui, The ball coverings of manifolds, J. Math. Soc. Japan 28 (1976), 133-143. | MR | Zbl

IY H. Ikeda & M. Yamashita, Closed 4-manifolds covered by three 4-balls, Yokohama Math. J. 26 (1978), 109-117. | MR | Zbl

L.E. Luft, Covering manifolds with open discs, Illinois J. Math. 13 (1969), 321-326. | MR | Zbl

Ml D. Moran, Minimal cell coverings of some sphere bundles, Comm. Math. Univ. Carolinae 14 (1973), 647-650. | EuDML | MR | Zbl

M2 D. Moran, Cell coverings and residual sets of closed manifolds, Illinois J. Math. 20 (1976), 516-518. | MR | Zbl

OS R. Osborne & J. Stern, Covering manifolds with cells, Pac. J. of Math. 30 (1969), 201-207. | MR | Zbl

P1 M. Pezzana, Sulla struttura topologica delle varietà compatte, Atti Sem. Mat. Fis. Univ. Modena 23 (1974), 269-277. | MR | Zbl

P2 M. Pezzana, Atlanti minimali di varietà differenziabili compatte, Boll. Un. Mat. Ital. 6 (1968), 749-752. | MR | Zbl

PD E.K. Pedersen, Spines of topological manifolds, Comm. Math. Helv. 50 (1975), 41-44. | EuDML | MR | Zbl

S1 R. Summerhill, General position for closed subsets of euclidean spaces, Gen. Top. and Appl. 3 (1973), 339-345. | MR | Zbl

S2 R. Summerhill, A characterization of the connectivity of a manifold in terms of large open cells, Proc. A.M.S. 45 (1974), 285-290. | MR | Zbl

SN W. Singhof, Minimal coverings of manifolds with balls, Manuscripta Math. 29 (1979), 385-415. | EuDML | MR | Zbl

SP E.H. Spanier, Algebraic topology, McGraw-Hill, 1966. | MR | Zbl

Zl E.C. Zeeman, Seminar on combinatorial topology, Inst. H.E.S., Paris 1963. | Zbl

Z2 E.C. Zeeman, The Poincaré conjecture for n ≽ 5, Topology of 3-manifolds and related topics, Prentice-Hall, Englewood Cliffs, N.J. 1963. | Zbl